# SDR SIMA20160606003

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,678 hours, 24,585 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGG EXT LIGHT & BAGG SMOKE EICAS WARNING AT GATE, THEN EICAS WARNING IMMEDIATELY EXTINGUISHED.  R & R BOTH FWD & AFT SMOKE DETECTOR FROM THE CARGO COMPARTMENT IAW AMM 26-15-01.  PERFORMED OPERATIONAL TEST IAW AMM 26-15-00.  OPERATIONS CHECKED GOOD, NO MSG NOTED.
